# SDR RAIA951211

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 872
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Vlv
- Part number: HTE4005
- Condition: Cracked
- Location: Hyd System
- Part time: 5,028 hours
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SAN - FLT 4795 - HYDRAULIC FAILURE IN FLIGHT.  MAINTENANCE REPLACED HDRAULIC SYSTEM CHECK VALVE AT MAIN HYDRAULIC SYSTEM UNDER BAGGAGE POD.  SYSTEM LEAK CHECK GOOD.  (M)
